It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-22-2007, 02:43 PM   #1
Newbie
(female)
 
Join Date: Sep 2007
Location: USA
Posts: 2
maurak HB User
Flu vaccine

Last year, after I received the flu vaccine I lost the pigment in my arm in a space about 6 square inches, around the injection site. Did the vaccine cause the loss of skin pigment?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
h1n1 after vaccine jasron Swine Flu (H1N1) 16 01-02-2010 07:15 AM
Lupus and H1N1 Vaccine (I can't believe this)... TisJustMe Lupus 10 11-20-2009 09:33 PM
How To prevent? Vaccine too dangerous? xxnonamexx Swine Flu (H1N1) 11 11-20-2009 05:05 AM
H1N1 vaccine fufu Swine Flu (H1N1) 9 10-21-2009 07:29 AM
Question about the Rubella Vaccine and RA alisaviola General Health 12 05-31-2008 07:06 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



janewhite1 (2), DanDeal (2), cotjockey (1), msnova74 (1), BayouGirlJill (1), ladybud (1), NCGuy (1), writeleft (1), hoftg (1)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 02:31 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!